# SDR ERAA082927

- Difficulty date: December 31, 2002
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N415EH
- Make and model: Bell 412
- Aircraft serial: 33009
- Aircraft time: 16,329 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40008330208
- Part serial: 1727
- Condition: Smoke
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE AND ODOR IN COCKPIT,  SUSPECT SMOKE AND ODOR CAME FROM WEATHER RADAR INDICATOR. TESTED GOOD ON BENCH
